# SDR R61A201507140443

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 11,132 hours, 11,057 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 24212421
- Condition: Failed
- Location: Mlg
- Part time: 2,381 hours, 2,359 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT A TIRE HAD BLOWN OUT.  CREW ELECTED TO CONTINUE TO DESTINATION. CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TIRE DAMAGED AND R & R TIRE IAW AMM.
